# SDR AALA2018070289001

- Difficulty date: June 27, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 53,450 hours, 23,560 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 0054622
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 46,334 hours, 28,639 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 350 RECEIVED ECAM CAB/PR EXCESS CAB ALT MASTER WARNING ECAM, SHOWING SYSTEM 2 AMBER ON LOWER ECAM THAT WOULD NOT STOP WITH THE WARNING.  THE AIRCRAFT WAS GROUNDED.    REPLACED CPC 1 AND 2 IAW AMM 21-31-34 AND OUTFLOW VALVE IAW AMM 21-31-51.  PERFORMED AN OPS CHECK OF CPC 1 & 2 IAW AMM 21-31-00-710-002-A, AND  21-31-00-710-003-A. OPS CHECKED THE  OUTFLOW VALVE IAW AMM 21-31-00-710-002-A, AND 21-31-00-710-003-A. TESTED OK,  NO FAULTS NOTED.  AIRCRAFT OK FOR SERVICE.
